# SDR AALA2020022549013

- Difficulty date: February 22, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 19,072 hours, 2,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SEAT AT 1L DOOR, FLASHLIGHT WONT TEST/DEAD BATTERY. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
